| Model Number |
CORKSCREW FT, PEEK, SUTURETAPE, 4.75M |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via email that an ar-1927pst-475 suture anchor is broken and could not be used.The surgeon followed the correct procedures in order to insert the corkscrew.It was safely removed and saved to be returned back to arthrex.The patient was not harmed during the insertion or removal of the device.This was discovered during use.Additional information provided on 09/09/2021 the procedure was an arthroscopic rtc repair.The device broke upon insertion, after preparing a proper bone socket.The broken device was retrieved and then another device was inserted.